# SDR SWAA2023082994075

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 53,385 hours, 28,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 663 LEFT WHEEL WELL VAPOR BARRIER IS CRACKED LBL 31.83 TO 45.84; LENGTH OF CRACK MEASURES 20.5'.<[01] ACCOMPLISHED EA 23-157-02634 TO NOTED AREA.;[02] VERIFIED.
